# SDR 2009FA0000050

- Difficulty date: December 29, 2008
- Submitted: February 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3458
- Condition: Broken
- Location: Magneto
- Part time: 1,059 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT ON CHECKING THE RT MAGNETO THERE WAS AN EXCESSIVE RPM DROP BUT THAT THE ENGINE STILL OPERATED SMOOTHLY ON THAT MAGNETO. UPON DISASSEMBLY OF THE MAG IT WAS FOUND THAT ONE LEG OF THE CAM SLOT ON THE ROTOR SHAFT WAS COMPLETELY BROKEN OFF AT THE BOTTOM OF THE SLOT.  (K)
